# SDR IPXA10558366

- Difficulty date: January 22, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 18,909 hours, 12,178 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  R/W INBD AFT FLAP PREVIOUS REPAIR OF LIGHTNING DAMAGE 3 FT OUT FROM FUSELAGE WAS ACCOMPLISHED INCORRECTLY.  REQUIRES REMOVAL AND REACCOMPLISHED (REF EFN 459LGP1004 EO. NR B757-5100-36085) FLAP WAS REPAIRED IAW SRM 51-70-04 PARA  5E.
